# SDR AALA984109

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1346
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FAIL/SAFE CHORD HAS CORROSION.  FABRICATE A REPAIR ANGLE FROM 7075T6 USING BAC1503400141 THE CORNER OF THE ANGLE SHOULD BE CHAMFERED TO ALOOW PROPER NESTING IN THE EXISTING CHORD.  (M)
